# SDR FDEA202108212054

- Difficulty date: August 21, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N303FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46802
- Aircraft time: 98,122 hours, 32,925 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: O-Ring
- Condition: Damaged
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS  303     28-40  7724     21AUG21  IND  OPEN  U  APPROXIMATELY 30 MIN INTO CRUISE TNK 1 FUEL QTY LO,  TNK 1 TIP TRAPPED ALERTS ILLUMINATED.  APPROXIMATELY 7700 LBS OF FUEL ACROSS EACH TANK..  TANK 1 STOPPED FEEDING AT 7500.  SELECTED MANUAL,  THEN AUTO, NO HELP.  IN STEEP DESCENT WITH SPOILERS  FULLY DEPLOYED.  ALERTS EXTINGUISHED AND FUEL  CONTINUED ON SCHEDULE.  EMERGENCY DECLARED.  SHGN 21AUG21 02:23   IND U  PERFORMED FUEL QUANTITY TEST, TEST PASSED NO FAULT  NOTE REF AMM 28-41-00-5-0. ALSO PERFORMED FSC TEST  REF AMM 28-08-01-5 NO FAULT NOTED. MCDU SHOWN NO  FAULT HISTORY,  NEED MORE TRUBLESHOOTING.   RNR O RING ON FUEL PUMP PRESSURE LINE FROM INBD                       FLOAT VALVE TO OUTBRD TRANSFER VALVE IN #1 MAIN                        TANK REF MD10AMM 28-00-01-2 OPS CHECK GOOD NO FUEL                     TRAPPED IN #1 TIP TANK.                                                WORK PERFORMED BY STS TANK TIGERS INC                         WO#12144R668
